# SDR DLM88992279

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Component: 6054578
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER T/O, F/A REPORTED A STRONG ELEC/CHEM ODOR COMING FROM THE AFT OF A/C.  ODOR BECAME SO STRONG F/A COULD NOT GO AFT OF THE GALLEY.  EMERGENCY LANDING BY CREW AT YYZ.  CAPT REFUSED AIRCRAFT.  CABIN RECIRC FAN FOUND TO HAVE INTERNAL DAMAGE.  PLACARD PER MEL 21-00-43.  C/BS J-8 J-9 J-10 PULLED AND COLLARED.
